# SDR SWIA200718736

- Difficulty date: September 27, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 19,325 hours, 25,977 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3693 - MAIN CABIN DOOR HANDLE DOES NOT OPEN OR CLOSE EASILY.  ADJUSTED TOP/AFT STOP HARDWARE AS REQUIRED IAW 52-10-00.
